Post-Newtonian Factorized Multipolar Waveforms for Spinning, Nonprecessing Black-Hole Binaries

AuthID
P-009-FZF
5
Author(s)
Pan, Y
·
Buonanno, A
·
Racine, E
·
Tagoshi, H
Document Type
Article
Year published
2011
Published
in Physical Review D - Particles, Fields, Gravitation and Cosmology, ISSN: 1550-7998
Volume: 83, Issue: 6
Indexing
Publication Identifiers
Scopus: 2-s2.0-79960701571
Source Identifiers
ISSN: 1550-7998
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.